# SDR C2XA10RI130

- Difficulty date: October 15, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 22,541 hours, 12,132 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Panel
- Part number: FAU751A4
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3009 - EWR - FLIGHT CREW REPORTED LAV SMOKE TEST INOPERATIVE.  EWR MX REMOVED AND REPLACED LAV SMOKE PANEL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
